MAUDE Adverse Event Report: RADIOMETER BASEL AG TOSCA SENSOR 92

RADIOMETER BASEL AG TOSCA SENSOR 92
Model Number 5621000
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 08/01/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date is estimated.
 
Event or Problem Description
It is reported that an elderly patient received a burn mark on the earlobe from a tc sensor.In the tcm tosca/combim operator's manual (software version 3.00, publication 201504, edition e) it is stated that the recommended maximum application time is 8 hours at a sensor skin interface temperature of 42 degrees celsius.According to the hospital the sensor was applied for 12 hours or more at a temperature of 42 degrees celsius and this is believed to be the cause of the burn.The device was checked, but no problems was found.The sensor and monitor has been sent to radiometer for investigation.
 
Additional Manufacturer Narrative
The application time on the measurement location was longer than stipulated in the ifu.
 
Additional Manufacturer Narrative
Corrected data: d4, udi# and h4, device manufacturer date.
 
Additional Manufacturer Narrative
The legal manufacturer in the initial report was stated as radiometer medical aps, the correct legal manufacturer is however radiometer basel ag.
 
Additional Manufacturer Narrative
In mdr follow-up report #3 h1 was incorrectly ticked off as 'malfunction'.However, it should have been ticked off as 'serious injury', which has been corrected in this follow-up report #4.

Brand Name
TOSCA SENSOR 92
Common Device Name
TOSCA SENSOR 92
Manufacturer (Section D)
RADIOMETER BASEL AG
austrasse 25
basel, CH-40 51
SZ  CH-4051
MDR Report Key7867822
Report Number3002807968-2018-00056
Device Sequence Number13972036
Product Code DQA
UDI-Device Identifier05700693096131
UDI-Public(01)05700693096131(10)711271(240)5621000
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K063434
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 10/22/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number5621000
Device Catalogue Number5621000
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 08/23/2018
Supplement Date Received by Manufacturer10/03/2018
09/11/2018
06/04/2019
10/21/2019
Initial Report FDA Received Date09/12/2018
Supplement Report FDA Received Date10/04/2018
10/08/2018
06/04/2019
10/22/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;